Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

My heart pounds hard and causes pain after having coffee

After a cup of coffee, my heart pounds hard and causes this okay? This is my second time of happening after a drink of a simple coffee. It s mild on caffine too. Is it because my heart is weak on caffine ? or i drank it too fast? It starts to be painful like somebody s squeezing it. Should I go see a doctor? And is this a sign of a heart disease? :(
Asked On : Fri, 18 Dec 2009
Answers:  1 Views:  889
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
You should go see a doctor. I have heard of heart pains described as 'squeezing'. Chest Pain New onset chest pain always requires evaluation by your doctor. If the pain is severe, you should seek immediate medical care. Even if the chest pain is not severe, emergency care is needed if the chest pain is crushing or squeezing or is accompanied by one or more of the following symptoms shortness of breath discomfort or tingling in the arms, especially the left arm pain in the back tightness or pain in the lower jaw profuse sweating lightheadedness or loss of consciousness
Answered: Fri, 18 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor